The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012 | 2011 | 2006 | 2002
Number of items: 5.

2012

Donovan, D. M. and Grannell, M. J. (2012). On the number of designs with affine parameters. Designs, Codes and Cryptography, 63(1) pp. 15–27.

2011

Donovan, D. M. and Grannell, M. J. (2011). Designs having the parameters of projective and affine spaces. Designs, Codes and Cryptography, 60(3) pp. 225–240.

2006

Grannell, Mike J.; Griggs, Terry S. and Street, Anne Penfold (2006). A flaw in the use of minimal defining sets for secret sharing schemes. Designs, Codes and Cryptography, 40(2) pp. 225–236.

Wanless, Ian M. and Webb, Bridget S. (2006). The Existence of latin squares without orthogonal mates. Designs, Codes and Cryptography, 40(1) pp. 131–135.

2002

Franek, F.; Grannell, M.J.; Griggs, T.S. and Rosa, A. (2002). On large sets of v-1 L-intersecting Steiner triple systems of order v. Designs, Codes and Cryptography, 26(1-3) pp. 243–256.

This list was generated on Mon Sep 1 21:54:54 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk